# SDR DXTA2022122777250

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 6,370 hours, 3,538 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 37702836
- Part serial: 1424922
- Condition: False Indication
- Location: Rt Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE RIGHT JET PIPE OVERHEAT ILLUMINATED NO ABNORMAL ENGINE INDICATIONS WERE OBSERVED FOLLOWED THE CHECKLIST WHICH LED US TO A RIGHT ENGINE SHUT DOWN IN-FLIGHT.  DISCONNECTED AND OHMED, READ  5,2 OHMS. CLEANED, RECONNECTED AND SAFETIED IAW AMM 26-LL--04-760:-80L.  MCC ASKED TO SWAP JET PIPE FIRE DETECTION UNITS UNITS AS A PRECAUTION. GAINED ACCESS LO THE JET PIPE FIRE DETECTION UNITS. REMOVED RT JET PIPE DETECTION UNIT AND INSTALLED IN THE LT POSITION. REMOVED LT JET PIPE DETECTION UNIT AND INSTALLED IN THE RB. POSITION. PERFORMED OPERATIONAL TEST OF THE ENGINE FIND OVERHEAT DETECTION-SYSTEM IAW AMM 26-11-00-710-80L. OPS CHECKED GOOD.
